0) Where are you from (country)?
1) How did you find this forum?
2) What is your current age, height, weight?
23 185cm 72kg
3) Do you excercise regularly? If so, what type of excercise?
4) What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
5) Why did you take Finasteride (hair loss, BPH, other)?
6) For how long did you take Finasteride (weeks/months/years)?
7) How old were you, and WHEN (date) did you start Finasteride?
22 and 23, for 1 week in december 2010 and 3 weeks in january 2012
8) How old were you when you quit, and WHEN (date) did you quit?
9) How did you quit (cold turkey or taper off)?
10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
12) How long into your use of Finasteride did you notice the onset of side effects?
1st usage: a week. 2nd usage: 3 weeks
13) What side effects did you experience while on the drug that have yet to resolve since discontinuation?
erectile dysfunction, libido
Put an X beside all that apply:
[ x] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
[ ] Complete Impotence
[x ] Loss of Morning Erections
[x] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[ ] Emotional Blunting / Emotionally Flat
[x] Difficulty Focusing / Concentrating
[x ] Confusion
[x] Memory Loss / Forgetfullness
[x] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[x] Lack of Motivation / Feeling Passive / Complacency
[x] Extreme Anxiety / Panic Attacks
[x] Depression / Melancholy
[x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[x] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes
[x] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / "Poo Pellets"
[ ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature
[x] Other (please explain)
muscle twitching, heart palpitations
14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the "Blood Tests" section and link to them in your post)?
No test yet
16) Anything not listed in the above questions you'd like to share about your experience with Finasteride?
17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
I had used 1mg finasteride in december 2010 for only a week. When its minor side effects appear, i immediatly quit the drug and all symptoms were gone. A year later(January 2012) , my hair loss went crazy and i decided to start finasteride again. This time, i started to use 0.5mg for a week, and later, decided to increase dose to 1 mg because there is no side effects. In the end of January, major side effects (severe ED, penis shrinkage, lack of libido) has turned up, and i quit the drug again. After that, symptoms has gone in 2 or 3 weeks.
In february, heart palpitations had started but i didnt even think that it was because of finasteride. I went an cardiologist. He looked my blood test (i dont remember what test it was), my heart activity was monitored with holter device and they also checked my heart with a real time imaging device. However, they found nothing. After 2 or 3 weeks with heart palpitation, it was also disappeared. Everything was fine.
In the middle of May 2012, my libido and erection gone suddenly and i'm started to think of finasteride's effects. I found this website and i read all stories about my symptoms. As i read propeciahelp, i became so stressful and my symptoms got worse. so i decided not to read anything about that. Throughout the 2-3 weeks i keep away from the here and i was totally relaxed and the symptoms decreased. Then i said "okay. all these psychological effects. im fine". But later, all effects was back. This time i understood that it is not psychological. My sexual, mental and also physical situation is fluctuating since May. I went an urologist but he wasn't interested in my issue. He said "when you quit the finasteride DHT backs to its normal range. dont be worry about that." I think i wont recover. I dont know what should i do. I will go an endo in 23 July for a detailed blood test but i have no hope.
Sorry for my English.